# SDR DALA2018080874951

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A PUNCTURE ON THE RT SIDE PLATE,  IN THE AFT CARGO BAY BS 727I, BETWEEN BS 727F - 727G.  THE  PLATE WAS REPLACED IAW SRM 51-40-02.
